About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 273954, 8 pages
http://dx.doi.org/10.1155/2013/273954
Research Article

Weighted Wilcoxon-Type Rank Test for Interval Censored Data

1Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
2Center for Fundamental Sciences, Kaohsiung Medical University, Kaohsiung 80708, Taiwan
3Graduate School of Human Sexuality, Shu-Te University, Kaohsiung 82445, Taiwan

Received 8 November 2012; Accepted 19 December 2012

Academic Editor: Jen Chih Yao

Copyright © 2013 Ching-fu Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ching-fu Shen, Jin-long Huang, and Chin-san Lee, “Weighted Wilcoxon-Type Rank Test for Interval Censored Data,” Journal of Applied Mathematics, vol. 2013, Article ID 273954, 8 pages, 2013. doi:10.1155/2013/273954